# SDR ASAA11510440

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,822 hours, 4,800 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7870
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 3,655 hours, 5,650 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION CONTINUES TO BE GREATER THAN EXPECTED.  REPLACED APU IAW AMM 49 11 0.
